# SDR HEEA967798

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32041
- Make and model: Bell 206L-3
- Aircraft serial: 51539
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Intercostal
- Part number: 206033004143
- Condition: Loose Rivets
- Location: Tailboom Assy
- Part time: 3,111 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING RIVETS IN 4 EACH INTERCOSTALS WHERE ATTACHED TO FITTINGS. REMOVED INTERCOSTALS.  REMOVED RIVETS, APPLIED 890 PRO-SEAL, INSTALLED MS20470E-5 RIVETS AND REPLACED INTERCOSTALS AS PER BHT-206-SRM-1.
